The Stacks project

Bibliography entry Neeman

author
Neeman, Amnon
title
Triangulated categories
year
2001
publisher
Princeton University Press
series
Annals of Mathematics Studies
volume
148
pages
viii+449

@BOOK{Neeman,
    AUTHOR = "Neeman, Amnon",
    TITLE = "Triangulated categories",
    SERIES = "Annals of Mathematics Studies",
    VOLUME = "148",
    PUBLISHER = "Princeton University Press",
    ADDRESS = "Princeton, NJ",
    YEAR = "2001",
    PAGES = "viii+449"
}

      

This item is referenced in 2 tags:

  • in Section 13.2: Triangulated categories
  • in Section 19.15: Brown representability and Grothendieck abelian categories